Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    5
  • views
    1,445

Day 14

jujube099

162 views

Hey:) Well, its officially two weeks on Accutane and I have had a minor set back. Today was supposed to be my 14th pill but I am holding off until I can talk to my derm. A few days ago I started to get an achy lower back/left hip. No big deal, just chalking it up to the Accutane and just take some Advil. The back pain that day was sooo worth it because my skin is looking great:) Well, the pain gradually got worse and worse and worse until yesterday, it was absolutely unbearable. It took all I could just to walk or get dressed or even sit in my car to drive to work. So, I called my derm. She wasn't in but her nurse was and told me to stop taking my Accutane until my derm called me.....which i supposed to be today. I am still waiting. My skin is actually looking great. Only two week on it and Ive been getting compliments already. I haven't had the initial breakout yet so I am still anxious about that. My skin is a lot less oily and my acne is slowly clearing up all over. Even my back and chest. It's actually unbelievable to me since it's really only been 2 weeks. My skin is very dry. I changed from my Olay moisturizer to CeraVe. I LOVE IT!! It is the best moisturizer, I HIGHLY recommend it. My scalp is very dry and itchy and I have been using Head and Shoulders....i don't think it helps much. If anyone has and suggestions let me know. As usual, my eyes and lips are getting the brunt of the dryness. Applying Aquaphor multiple times throughout the day and using my visine drops as well. I have just started getting headaches. Probably about the same time my back started hurting. I get off work at midnight each day and I can actually notice that my night driving is a little bad, but good thing I live only a few mins from my job. So far I am very pleased with my Accutane experience. These side effects are easily treated so far and I can definitely put up with them if my skin is going to continue to look great. I am hoping that my derm calls me soon so we can talk about the back/hip pain. As long as it's not doing damage, maybe I can get some stronger pain meds and deal with it. I hope that she does not take me off of it. Has anyone ever had this problem??? Well I hope everyone else is having success with their clear skin journey:) I will update soon!!



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×